Aa
Aa
A
A
A
Close
Avatar universal

Skin rashes

Hi there, sorry for my bad English. I'm hoping someone out there who has experience with this problem or have any ideas what is going on. I have this skin problem for 7 days and it appears only at this area which is the left side of my abdomen. This happened to me on the same day when I have GERD. Is it normal to have this skin rashes after GERD or this could be Shingles? Please help. Thanks
2 Responses
Sort by: Helpful Oldest Newest
612551 tn?1450022175
Do you take any medications that can cause a rash as a side-effect?  

Do you take any medication just when you have GERD symptoms?  I'm looking for a correlation - match up in time to your rash.  Rash is usually a symptom of some external contact with an irritant or a reaction to something we ingest.  

Your English works fine coming this way, hope my return is understandable.  Hope too you get something more specific and useful.
Helpful - 0
Avatar universal
Thanks for your help. I do get MMT, and two others which should be pain killer and gastric. I search online that Shingles caused by low immune system such as HIV and cancer.
Helpful - 0
Have an Answer?

You are reading content posted in the Allergy Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.